i have high gas problem. sometimes chest pain. my ecg has been nomal and treadmill test is normal too. i am taking Amlopres 5 and 2.5 mg, dytor 5 mg, nebicard 5mg and rosuvas 20mg per day as prescribed ny the dosctor for controlling blood pressure. my blood pressure remains normal now bt still there is sometimes chest pain. what exactly is it due to ??
Hi doctor, I am 36 years old female, I have been suffering from diabetes since my 2nd childbirth in 2001. My diabetes management is rather bad my reading ranges more than 15 after food. I was on metformin 3 times a day 500mg, daonil 2 times a day. All these medications leads me to have cold sweat and tremors. I todl my doctor but they ask me to continue. Since I am working I actually cut down as it affects me during working hours. My father has a history of diabetes and he passed on 5 years back due to ischaemic heart disease. He was a smoker and had 3 blockages in his valves - 85, 75, 80%. He was not suitable for a bypass due to his heart functioning was below 45%. Recently a few months back I had chest pain and i went for a treadmill test the results shows ard 88% and the doc say he will not put me on medication first. I would like to do a full medical check up that has links to diabetes. What are he check ups should i go for? I intend to do it in India, so which hospital would you recommend in Chennai or Tanjore?
I went to the ER on 6/1/17 with chest pain mostly in the center between my breasts. They ruled out heart disease by doing CT scan with contrast, EKG s, Chest Xray, Treadmill test, ultrasound of heart, blood tests every 6 hours to check enzymes. I was kept over night for observation, but I did notice that the pain nearly went away when I had the IV steroids. I was sent home on 10 mg tablets of prednisone for 3 days only.....4 10 mg; 2 mg; 1 mg. When I finished with the steroids my family doctor prescribed longer use of steroids (10 mg taken 4,4,3,3,2,2,1,1. He felt it would take care of the problem. The chest pains came back once the steroids were out of my system. We decided to try a gastroenterologist,my appt. is 2:30 pm tomorrow, but I am almost 100 percent certain that the inflammation is in the trachea and runs downward which makes a sharp pain when I inhale. I no longer go to a Pulmonary Specialist as I gave up my Cpap machine after using it for 5 years. I could not get a decent night s sleep. What should I do now since I told the Pulmonary Specialist I would not be coming any more. Would I have to get a new Pulmonary Specialist. I don t think the gastro doctor can take care of this. Would I need antibiotics. My oxygen level is 97 or 98 and I have no congestion or phlegm at all and no fever. But I am in terrible pain that goes right through to my back. What do you suggest?
A 54-year-old Type-A male business executive had been experiencing migrainelike headaches. One afternoon he also experienced light-headedness, slurred speech and mildly impaired motor function on his right side. One of his colleagues rushed him to the emergency room of a nearby hospital where blood pressure, blood gases, electrolytes, and an ECG were run. His blood pressure was 195/100 mm Hg, which he said was typical of what he had experienced during the past two years. Blood gases and electrolytes were normal. The ECG showed no arrhythmias but did demonstrate a left axis deviation. The gentleman was admitted to the hospital and a cerebral angiogram was performed which showed left cerebral hemorrhaging. 1. What is the diagnosis of this individual s disorder?2. What are the major contributing factors to this disorder?3. What could have been done to prevent this problem?4. What are the early warning symptoms prior to the complication?5. Why did the ECG show a left axis deviation?6. Why was there impaired motor function on the right side from cerebral hemorrhaging on the left side?
Hello.. my stomach feels heavy after eating,it gets really big and sometimes makes it hard to breathe,i was told i have abnormal heart beat,which is now heart block,all my ecg are abnormal and no one knows why,in addition i have hip dysplasia,after going for laser therapy,and some injections,the inflammation is less now,i have a swollen lymph exactly where my hip joint is,i don't know why,i have constant vaginal discharges before/after period and sometimes when i am pressed,but gyneacologists said its normal.all these are freaking me out and i don't know what to do..i am 28 years old.Thank you for your time.
I have chronic a-fib, 24/7. It was previously controlled with different meds following a cardio version, but that is no longer effective. I now live at 60 of altitude in Houston, and take yearly trips, or more often, to New Mexico, Colorado and/or Wyoming, where I grew up. The altitudes vary from 8500 or 9000 to 7200 and down to about 6000 . I am a 73 yr old female, overweight and fairly sedentary due to exercise fatigue from the a-fib. I am contemplating a vacation of 2 weeks or less at an altitude of 7000 or 8000 . We would be making the ascent by automobile, and I don t anticipate any hiking or climbing. My blood pressure is well-controlled at about 120/70 but my heart rate is obviously erratic and usually rapid at 80-90. My question is whether this is something I can safely do? I had an echocardiogram, an ECG and a semiannual checkup with my cardiologist about 3 weeks ago.
I am having constant thudding heartbeats with irregular or skipped beats. This has been going on for the last five hours . I can't sleep. It has been bad for the last two days but not constant as it is now . I'm worried. I can't fall asleep . I seem to lurch awake even as I drift off with another powerful rushing feeling of thudding in my chest and more skipped beats. I have been complaining to my doctor for 12 years of irregular beats. I have had several ECG and scans and they always tell me there's nothing wrong with the functioning of my heart but I can't ignore these symptoms that don't go away. I believe my stressing over them makes them worse but it's a vicious circle. I am meant to be on Citalopram but took one tablet and woke up in the middle of the night clenching my jaw with skipping beats . Looking up the side effects/contra indications it says should not take if suffer any heart rhythms problems. Why is my doctor giving me these ? So I daren't take them for fear of making things worse but I do need an anxiolytic as prescribed.
Hi. I am experiencing some strange synptoms. When i stand up to walk inget exteemely dizzy and my heart rate spikes. Im concerned. I feel thunping in my chest as well. Uploaded what my heart rate looks like using an app and it looks strange...
Hello, I have mild Hashimoto's and undifferentiated connective tissue disease. Also, I'm in a treatment period for anxiety and obsessive compulsive disorder . My heart rate is always a bit fast (85-95 resting HR, normal blood pressure). In last...